# SDR AALA202105183899

- Difficulty date: April 22, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frm 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SILL CENTER FITTING LOCATED FROM FR66 TO FR68 AT S23L. REPLACED CENTER FITTING PER SRM 51-42-11-801 AND DWG D53480009.
